MathSciNet Relay Station
MathSciNet bibliographic data
MR1903421 (2003e:51030) 51M15 (51-03)
Lagarias, Jeffrey C.; Mallows, Colin L.; Wilks, Allan R. Beyond the Descartes circle theorem. Amer. Math. Monthly 109 (2002), no. 4, 338–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement